Two-point approximations for activity times in PERT networks
RAIRO - Operations Research - Recherche Opérationnelle, Volume 19 (1985) no. 3, pp. 301-313.
@article{RO_1985__19_3_301_0,
     author = {Kamburowski, Jerzy},
     title = {Two-point approximations for activity times in {PERT} networks},
     journal = {RAIRO - Operations Research - Recherche Op\'erationnelle},
     pages = {301--313},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {3},
     year = {1985},
     zbl = {0574.90044},
     language = {en},
     url = {http://archive.numdam.org/item/RO_1985__19_3_301_0/}
}
TY  - JOUR
AU  - Kamburowski, Jerzy
TI  - Two-point approximations for activity times in PERT networks
JO  - RAIRO - Operations Research - Recherche Opérationnelle
PY  - 1985
SP  - 301
EP  - 313
VL  - 19
IS  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/RO_1985__19_3_301_0/
LA  - en
ID  - RO_1985__19_3_301_0
ER  - 
%0 Journal Article
%A Kamburowski, Jerzy
%T Two-point approximations for activity times in PERT networks
%J RAIRO - Operations Research - Recherche Opérationnelle
%D 1985
%P 301-313
%V 19
%N 3
%I EDP-Sciences
%U http://archive.numdam.org/item/RO_1985__19_3_301_0/
%G en
%F RO_1985__19_3_301_0
Kamburowski, Jerzy. Two-point approximations for activity times in PERT networks. RAIRO - Operations Research - Recherche Opérationnelle, Volume 19 (1985) no. 3, pp. 301-313. http://archive.numdam.org/item/RO_1985__19_3_301_0/

1. R. E. Barlow and F. Proshan, Statistical Theory of Reliability and Life Testing, Holt, New York, 1975. | MR | Zbl

2. S. A. Bessler and A. F. Veinott, Optimal Policy for a Dynamic Multi-Echelon Inventory Model, Naval Res. Logist Quart., Vol. 14, No. 4, 1966, p. 355-389. | MR | Zbl

3. S. Karlin and A. Novikoff, Generalized Convex Inequalities, Pacific J. Math, Vol. 13, 1963, p. 1251-1279. | MR | Zbl

4. G. B. Kleindorfer, Bounding Distributions for a Stochastic Acyclic Network, Opns.Res., Vol 10, No. 7, 1971, p. 1586-1601. | MR | Zbl

5. J. J. Martin, Distribution of the Time through a Directed Acyclic Network, Opns. Res., Vol. 13, No. 1, 1965p. 46-66. | MR | Zbl

6. J.-P. Melin, Proposition d'une solution approchée pour l'étude du maximum de plusieurs variables aléatoires, R.A.I.R.O., Rech. Op., Vol. 17, No. 2, 1983, p. 175-191. | Numdam | Zbl

7. J. M. Taylor, Comparisons of Certain Distribution Functions, Math. Operations forsch. Statist., Vol. 14, No. 3, 1983p. 397-408. | MR | Zbl